Show simple item record

dc.contributor.authorDomokos, Andras ( Orcid Icon 0000-0003-2369-4888 )
dc.date.accessioned2021-08-02T21:21:08Z
dc.date.available2021-08-02T21:21:08Z
dc.date.issued2007-01-25
dc.identifier.citationDomokos, A. (2007). Weighted function spaces of fractional derivatives for vector fields. Electronic Journal of Differential Equations, 2007(17), pp. 1-8.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14167
dc.description.abstractWe introduce and study weighted function spaces for vector fields from the point of view of the regularity theory for quasilinear subelliptic PDEs.en_US
dc.formatText
dc.format.extent8 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2007, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectFractional derivativesen_US
dc.subjectWeak solutionsen_US
dc.subjectSubelliptic PDEen_US
dc.titleWeighted function spaces of fractional derivatives for vector fieldsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record